# SDR FDEA202301260165

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FUSELAGE SKIN RIGHT HAND SIDE STATION 1082   LONGERON 32 RIGHT. EXISTING REPAIR AT FUSELAGE SKIN RIGHT HAND SIDE STATION 1082 LONGERON 32 RIGHT   EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-01-2R REPAIR 7 FIGURE 201   SHEET 1. EO #1-5100-7-5001 B7 PART1 TITLE: STRUCTURES - REPAIR CATALOG - MD11 - REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED AS CATEGORY B REPAIR. INITIAL   INSPECTION CARRIED OUT AT CURRENT CHECK WITH REPETITIVE INSPECTIONS REQUIRED AT   EVERY 4,500 FLIGHT CYCLES AS PER SRM 53-00-01-2R TABLE 201 REPAIR 7.
